# SDR SWIA20230419

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000556
- Aircraft time: 18,463 hours, 10,600 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Unknown
- Condition: Smoke
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS SAW SMOKE IN CABIN ON DOWNWIND. SHORTLY AFTER PACK 2 FAIL CAUTION MESSAGE CAME UP. QRH WAS PERFORMED MESSAGE WENT AWAY. ON LANDING PACK 2 FAIL MESSAGE CAME BACK ON.  CORRECTIVE ACTION: REF CP 26510786 FOR TROUBLESHOOTING.REF CP 26510772 FOR STATIC TORQUE CHECK.REF CP 26511340 FOR RH ACM REMOVAL.REF CP 26511328 FOR RH ACM INSTALLATION AND OPS CHECKS.NO SMOKE NOTED DURING RH ACM OPERATION.
